# SDR DXTA022620213859

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 0148
- Aircraft time: 2,278 hours, 1,511 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcb
- Part number: 890911111
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS 1 AP STAB TRIM INOP CAS MESSAGE DISPLAYED. FOLLOWED BY RETRIM NOSE UP CAS MESSAGE. AUTO PILOT  CONTINUED FUNCTIONING. COMPLETED CHECKLISTS WITH NO FURTHER ISSUES. TRIM FUNCTION NORMALLY AFTER AUTO PILOT WAS DISENGAGED. // SIGN OFF // REMOVED PCB ASSEMBLY NZ120 P/N: 8909111-11. DUE TO AP STAB TRIM INOP CAS MESSAGE DISPLAYED. FOLLOWED BY RETRIM NOSE UP CAS MESSAGE. INSTALLED CUSTOMER SUPPLIED NEW PCB ASSEMBLY P/N: 8909111-11  IAW CE680A AMM 24-60-30-4. PERFORMED OPERATIONAL CHECK OF PCB NZ120 !AW CE680A AMM 24-60-25-5. OPS CHECK GOOD. NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF AFCS IAW CE680A AMM 22-10-00. OPS CHECK GOOD. NO DEFECTS NOTED
